# SDR AT0200075

- Difficulty date: September 4, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Engine: Rroyce BR700715A130
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: EN131
- Part serial: 13198
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE FAILED IN CLIMB AT 9,600 FEET HEARD BANG AND SUDDEN YAW TO RIGHT.  TURBINE GAS TEMPERATURE INDICATIONS AT 1150 CELSIUS RIGHT ENGINE INSTRUMENTS SPOOLED DOWN TO ZERO.  ENGINE RIGHT BEARING OVERHEAT ALERT AND ENGINE RIGHT SYSTEM FAIL ALERT.  REMOVED AND REPLACED NR 2 ENGINE.
